MathSciNet Relay Station
MathSciNet bibliographic data
MR380361 46B05
Brunel, Antoine; Sucheston, Louis On $J$-convexity and some ergodic super-properties of Banach spaces. Trans. Amer. Math. Soc. 204 (1975), 79–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement